논문KCI 등재
Hereditary and semihereditary representations of quivers
대한수학회 (The Korean Mathematical Society)|2021.11|대한수학회보 (Bulletin of the KMS)|제58권 제6호|pp. 1327-1340|DOI 10.4134/BKMS.b200689
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we investigate hereditary and semihereditary representations of quivers over an arbitrary ring. As consequences hereditary and semihereditary category of representations of quivers over an arbitrary ring are characterized.
Abstract
In this paper, we investigate hereditary and semihereditary representations of quivers over an arbitrary ring. As consequences hereditary and semihereditary category of representations of quivers over an arbitrary ring are characterized.
참고문헌 (17)
- Javad Asadollahi, "On the dimensions of path algebras", Mathematical Research Letters, 21(1), pp.19~31 (2014), International Press of Boston[DOI]
- H. Cartan, "Homological Algebra" (1956), Princeton University Press
- S. Crivei, "Split objects with respect to a fully invariant short exact sequence in abelian categories", To appear in Rend. Sem. Math. Univ. Padova, ~ (2020)
- S. Eilenberg, "On the dimension of modules and algebras. IV. Dimension of residue rings of hereditary rings", Nagoya Math. J, 10, pp.87~95 (1956)
- Edgar Enochs, "Projective representations of quivers", Communications in Algebra, 33(10), pp.3467~3478 (2005), Informa UK Limited[DOI]
- Edgar Enochs, "Noetherian quivers", Quaestiones Mathematicae, 25(4), pp.531~538 (2002), National Inquiry Services Center (NISC)[DOI]
- E. Enochs, "Covers, Envelopes and Cotorsion Theories" (2002), Nova Science
- E. Enochs, "Flat covers and flat representations of quivers", Comm. Algebra, 32(4), pp.1319~1338 (2004)[DOI]
- D. J. Fieldhouse, "Regular rings and modules", J. Austral. Math. Soc, 13, pp.477~491 (1972)
- David A. Hill, "Endomorphism rings of hereditary modules", Archiv der Mathematik, 28(1), pp.45~50 (1977), Springer Science and Business Media LLC[DOI]
- I. Kaplansky, "Modules over Dedekind rings and valuation rings", Trans. Amer. Math. Soc, 72, pp.327~340 (1952)[DOI]
- B. Pareigis, "Categories and Functors" (1970), Academic Press
- J.-E. Roos, "Category theory and their applications II, Battelle instetute Conference 1968", pp.197~277 (1969), Springer
- M. S. Shrikhande, "On Hereditary and Cohereditary Modules", Canadian Journal of Mathematics, 25(4), pp.892~896 (1973), Canadian Mathematical Society[DOI]
- D. Simson, "Elements of the Representation Theory of Associative Algebras. Vol. 1" (2006), Cambridge University Press
- B. Stenstr¨om, "Purity in functor categories", J. Algebra, 8, pp.352~361 (1968)[DOI]
- A. A. Tuganbaev, "The structure of modules over hereditary rings", Mathematical Notes, 68(5, pp.6) (2000), 627~639[DOI]
관련 논문AI추천
Pure injective representations of quiversEsmaeil Hosseini대한수학회 · 대한수학회보2013 · 제50권 제2호ABSOLUTELY PURE REPRESENTATIONS OF QUIVERSHamidreza Nemati, Mansour Aghasi대한수학회 · 대한수학회지2014 · 제51권 제6호Baer–Kaplansky Theorem for Modules over Non-commutative AlgebrasDerya Keskin Tutuncu, Gabriella D’Este경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2021 · 제61권 제2호Projective representations of a quiver with three vertices and two edges as $R[x]$-modules박상원, 한준철강원경기수학회 · 한국수학논문집2012 · 제20권 제3호Projective properties of representations of a quiver Q= ● → ● as R[x]-modules강정희, 박상원, 한준철강원경기수학회 · 한국수학논문집2010 · 제18권 제3호INJECTIVE AND PROJECTIVE PROPERTIES OF REPRESENTATIONS OF QUIVERS WITH n EDGES박상원강원경기수학회 · 한국수학논문집2008 · 제16권 제3호
이 간행물의 다른 논문 (16건)
Estimates for eigenvalues of Neumann and Navier problemFeng Du, Yanlin Deng, Lanbao Houpp. 1315-1325A note on the mixed van der Waerden numberKai An Sim, Kok Bin Wong, Ta Sheng Tanpp. 1341-1354Lp SOBOLEV MAPPING PROPERTIES OF THE BERGMAN PROJECTIONS ON n-DIMENSIONAL GENERALIZED HARTOGS TRIANGLESShuo Zhangpp. 1355-1375Primality between consecutive primorials정기엽, 고은경pp. 1377-1385Admissible balanced pairs over formal triangular matrix ringsLixin Maopp. 1387-1400
